# SDR YENA2020061850373

- Difficulty date: June 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 6425
- Aircraft time: 23,339 hours, 4,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE SUPPORT WEB LOC FR69/FR70 AND STR 23R AT AFT GALLEY AREA; R & R SUPPORT WEB BTW FR69 AND FR 70 AT LEVEL STR23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG# 53474180
